Translator Disclaimer
March 2014 Endemic behaviour of SIS epidemics with general infectious period distributions
Peter Neal
Author Affiliations +
Adv. in Appl. Probab. 46(1): 241-255 (March 2014). DOI: 10.1239/aap/1396360112

Abstract

We study the endemic behaviour of a homogeneously mixing SIS epidemic in a population of size N with a general infectious period, Q, by introducing a novel subcritical branching process with immigration approximation. This provides a simple but useful approximation of the quasistationary distribution of the SIS epidemic for finite N and the asymptotic Gaussian limit for the endemic equilibrium as N → ∞. A surprising observation is that the quasistationary distribution of the SIS epidemic model depends on Q only through E[Q].

Citation

Download Citation

Peter Neal. "Endemic behaviour of SIS epidemics with general infectious period distributions." Adv. in Appl. Probab. 46 (1) 241 - 255, March 2014. https://doi.org/10.1239/aap/1396360112

Information

Published: March 2014
First available in Project Euclid: 1 April 2014

zbMATH: 1285.92020
MathSciNet: MR3189057
Digital Object Identifier: 10.1239/aap/1396360112

Subjects:
Primary: 92D30
Secondary: 60G10

Rights: Copyright © 2014 Applied Probability Trust

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.46 • No. 1 • March 2014
Back to Top